It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by joe on July 26, 2000 at 18:59:12:

In Reply to: Hydrocodone (Lortab) posted by Ted on July 11, 2000 at 09:09:14:

I took hydrocodone the liquid for over a month after I had my tonsils out and it ruined my life
for a while I now have to take an anti depressant
because it made me depressed and afraid of people
after I had gotten off of it. Its the worst experience of my life. After the first initial
withdrawls I ended up in the emergency room a
few times with extreme panic attacks which I have
never had in my life until now I pray every day
just to feel how I felt befor the meds. My life is
in shambles and I am even afraid to go to work
that medicine is some powerful stuff and if you
think your strong enough where you won't have any
adverse affects from taking it good luck but I
would suggest dealing with the pain and taking
some advil because you could end up in a life that
seems as if your in hell.
Good luck to anyone recovering I hope God finds you and lifts you out of your darkness as he is
slowly doing for me :)>>>

Follow Ups

All times are GMT -7. The time now is 09:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!